# SDR WRXR20240827005

- Difficulty date: August 27, 2024
- Submitted: August 27, 2024
- Operation: General aviation
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK #54R, LOCATED AT FS677.00 TO FS863.00, RBL9.00, HAS 11 AREAS OF MILD CORROSION FROM FS678.00 TO FS863.00, A GOUGED LUG (I/B SIDE) AT FS812.00, AND GOUGES IN THE BOTTOM OF THE TRACK CHANNEL FROM FS764.00 TO FS775.00. REMOVED AND REPLACED SEAT TRACK #54R, LOCATED AT FS677.00 TO FS863.00, RBL9.00 WITH FABRICATED SEAT TRACK FROM EXTRUSION PN 20276-288-0-0 IAW CRJ 700 REO 670-53-00-589 REV C AND AMM 53-00-49-000/400-801-A03.
